# SDR SCNA20251125449

- Difficulty date: November 22, 2025
- Submitted: November 25, 2025
- Operation: Air carrier
- Aircraft: N835SY
- Make and model: Boeing 737-8KN
- Aircraft serial: 40250
- Aircraft time: 47,653 hours, 19,515 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Trash Bin
- Condition: Damaged
- Location: Zone 900
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LEFT LAVATORY HAS A SHARP EDGE ON WASTE BASKET OPENING.  INSPECTED WASTE BASKET, NO DEFECTS NOTED, REF AMM 25-40-08.
